Here goes. I am a 38 year old mom. For the past two years i've had a slew of odd symptoms....some recognized by my doctor, others just shrugged off. She chopped it all up to anxiety and stress and i've been on every anti anxiety pill out there. Currently on buproprion and trazadone as well as tricor and 800mg ibuprofen daily.I have had extreme vericose veins since i was 20. Had them removed twice with failed surgeries,....still have the veins. I have always had trouble with circulation. I have the legs of an eighty year old. I walk down the road and i'm beat and out of breath. No asthma they say, but most likely due to such poor circulation because of my legs. For the past two years every week, but not quite daily i have this odd presure in my neck and up. Just a feeling of heaviness almost. Minor headaches, not major ones. Now here is what really bugs me...the past 3 months something new, but becoming way too frequesnt for comfort. It started with sitting. Anytime i sat down, the pressure against my legs and butt was almost instant, like i had been sitting too long....so uncomfortable you cant stand it and go oh my god enough and you get up. Then it started at night. I'd lay in bed, and every wrinkle under my upper body, the pressure of laying against the mattress gives me this incredible uncomfortable feeling, i just have to keep moving. It goes on and on and takes me hours to fall asleep. It isnt painful, just feels so uncomfortable i have to keep tossing. I'm starting to look like a zombie from no sleep. Anyone suffer from this odd symptom?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.